MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; LOFRIC HYDRO-KIT NELATON 40CM CH14

WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; LOFRIC HYDRO-KIT NELATON 40CM CH14
Model Number 42014
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch documentation was reviewed, and no deviations related to this issue were found.A total of twelve (12) unused products were returned for evaluation.Examination of these samples revealed that one product had a small hole in the urine bag.The defect is located along the fold line of the products, specifically in the area where the water sachet is inserted into the urinary bag.Our assessment indicates that there are two plausible areas within the production line where this type of damage could potentially occur.However, due to limited number of defective samples available for analysis, it is not possible to determine the definite root cause.No medical complications were reported by the patient.The only noted impact was discomfort associated with the leaking product.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
Adverse event occurred outside us, in france, where a patient reported having found defective micro-perforated catheters that leaked during use.This observation indicates a potential compromise of the product's sterile barrier.A total of 12 products were returned to the manufacturer for evaluation.At the time of the event, the patient already had a diagnosed urinary tract infection (uti) and received intramuscular antibiotic treatment.The patient also has underlying medical conditions, including urinary calculi and fournier's gangrene.A surgical intervention involving the ureter and the right kidney is schedules for 17 february already before this incident.According to the patient, the uti is not considered related to the use of the lofric hydro-kit catheter but is attributed to the presence of urinary stones.No harm or medical complications are reported related to this incident.Lofric hydro-kit is a sterile single use urinary catheter.Each primary package consists of a catheter, a water sachet (wetting solution bag) and a urine collection bag.The wetting solution bag is used to activate the hydrophilic catheter coating before use.

Brand Name
LOFRIC HYDRO-KIT
Common Device Name
LOFRIC HYDRO-KIT NELATON 40CM CH14
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
mölndal, SE-43 1 21
SW  SE-431 21
Manufacturer Contact
ulrika skogbäck
aminogatan 1
p.o.box 14
mölndal, SE-43-1 21
SW   SE-431 21
MDR Report Key24386865
Report Number3009632672-2026-00003
Device Sequence Number10278946
Product Code EZD
UDI-Device Identifier07333387042824
UDI-Public07333387042824
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number42014
Device Catalogue Number42014703
Device Lot Number674885
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown